# SDR SIMA20230305004

- Difficulty date: March 5, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N769KW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000024
- Aircraft time: 36,729 hours, 29,679 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 17086181005
- Condition: Corroded
- Location: Rh Support Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 R/H PANEL SUPPORT PANEL CORRODED AT FRAME 89. (LEVEL 2 CORRPOSION)-C/A-REMOVED AND INSTALLED NEW R/H PANEL SUPPORT AT FRAME 89 IAW EMB-170 SRM 51-40-08
